Jump to content

Search the Community

Showing results for tags 'allergy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello everyone, This is my ever first time writing in a forum , I decided to reach out because I am feeling a bit lost.... Excuse if my english is not at it's best as I'm not a native english speaker. I have tried to make my signature, which became far too long and I had to delete so many things that it felt to me that there were too many things missing, but as I am new to "this", I am hoping someone might help me. First things first I am going to write down all my history with anxiety and panic attacks, at least all I can remember, as I'm very forgetful lately. 2005- cypralex due to panic attacks and GAD (can’t remember dosage) gained 46 kgs 2006- August quit cypralex cold turkey no symptoms that I can remember 2007- January started exercising and diet to lose weight by December i had lost all 46 kgs 2011- Panic attacks and anxiety emerged after break up of a relationship that broke my heart. Psychiatrist put me on Paroxetine 40mg trazodone 50mg bromazepam 3mg x2 day hated trazodone and the way it gave me vivid nightmares so I’ve quit it after a while always with doctor supervision 2012- September quit my job, had gain almost 20 kgs, was super depressed still but no panic attacks nor anxiety. 2013- Moved back in with my ex , in march I started the tapering of paroxetine, extremely slowly, and by December 31 I was done. 2014- June massive relapse, anxiety, panic attacks, was living abroad and flew back home to see my psychiatrist, started Prozac 40mg because I had put on so much weight that was unable to lose, worse choice ever, prozac made me have even more panic attacks during my sleep..... Bromazepam 3mg and trazodone 50mg 2014 September 2nd - Another huge panic attack during my sleep, took me to the ER, where the psychiatrist there put me on xanax xr 0.5 3 times day October 28 2014 - Tried to reduce the xanax from 1,5 mg xr a day to 1 mg a day t but i got extremely sick nausea shaking and dizzy my doctor switched me to diazepam 20 mg a day, and also I gave up on Prozac and went back to paroxetine November 2014 - Had terrible shaking nausea headaches, I suspected it was from the xanax switching 2015 - Had 1 panic attack in June but was stable and still on paroxetine 2016 January - I decided that it was time for me to start reducing (tapering) the paroxetineI had moved to another country living happily but the weight that I had gained i could never get rid of, I went from 64kgs in 2011 to 100kgs. September 24 th - Found out I was pregnant and still tapering the paroxetine 2016 December - By the end of December I was done with the tapering and was done 1 year reducing. 2017 - Was totally fine 2018 - Totally fine 2019 June - Panic attack during my sleep, caught off guard, tought I was free from it... 2019 July - Anxiety rising so much I could not leave the house, could not enter any store, or supermarket I would start feeling like I was going to have a panic attack 2019 July 25th - Decided not to fly back to my homecountry to my psychiatrist and went to a psychiatrist here. Prescribed me amitriptyline 10 mgat night, plus gabapentin 100 mg 3 times day and xanax xr 0,5 2 times a day and xanax 0,25 IR in s.o.s 2019 August - I felt a bit less edgy, calmer but still couldn't leave the house alone nor enter supermarkets. I could walk outside IF I wasn't alone but I never felt safe alone and was always afraid of leaving the house. Gained weight 2019 October 2nd - Went to the doctor and the previous psychiatrist had been moved to another district. The new pychiatrist prescribed me Paroxetine 20mg, Lyrica 75 mg 2 times per day and diazepam 6 mg a day. Since end of July gained 6 kgs After my last appointment with the new psychiatrist , I start taking the meds on the 3rd of October, but I did nottake the 6 mg of valium he prescribed because I simply knew that it was too low of a dosage and I would have to keep on with the xanax at least a month til I feel that I was stable enough with the paroxetine to switch to a higher dose of diazepam. But when I mentioned to the doctor the 1mg of xanax xr i was taking a day switching me to 6mg of diazepam wasn't very smart not would it be helpful, he said replied to me saying that the lyrica would amplify the effect of diazepam... I was so upset.... truth is and on that very same day after taking Lyrica 75 mg, I start to feel itchy. I tought it was ok, and on the second day I was still itchy, so I decided to call the doctor to ask him and he told me that it couldn't be related nor an allergic reaction. I knew it wasn't the paroxetine because I had taken paxil before, and I knew it wasn't the xanax as well, so it could only be the lyrica. When I asked my doctor why was he putting me on lyrica his answer was that he could not just stop me the gabapentin, so he said he would switch me to a lower amount, and then reduce more and stop. The thing is, I am itchy every single day all the time, I have to use creams for eczema/atopic skin, and I am drinking 2 liters of water per day, no coffee, no alcohol, nothing with caffeine....... I feel like reducing the lyrica in half, from 150mg a day to 75mg, since I am taking it for not even 4 weeks, but I am afraid of how could it affect me. And about the Xanax, I am still taking the 0.5 xr twice a day but I want to switch to liquid diazepam which I have so I can reduce it and manage dosages better. I am taking the xanax since 25th of July, it's a good while, can any of you advise me? I have read the ashton manual, but I am still afraid. What about the lyrica making me itchy like a dog with fleas? Any help would be so appreciated.
  2. Hi all, I want to share my experience with SSRI's and hope that anyone can relate to my story and can give me some advice. Back in 2015 I started having panic attacks after a few stressfull months. As they did not stop naturally, the doctor perscribed Cipralexa (Escitalopram). However, a few days after taking 10 mg/day of them, my panic attacks got worse and ultimately lasted 24/7. I got depersonalisation, heat upwellings, red rashes and was hyperventilating chronically. Deep inside I knew this was not normal, but the doctor told me that the first weeks on a new SSRI can be tough, but that it all will settle down eventually. Only, it didn't. After 2 weeks on the drug, it was so bad I had to be taken into a psychiatric department of the hospital. There they decided to stop Cipralexa and try Zoloft. However, my reactions to that were even worse, with insomnia, constant stressed feeling, diziness, brain zaps and some kind of uncontrollable muscle spasms. Sometimes it even felt like I was having some kind of seizure. When I showed the rash, which had shown up again with Zoloft, to the doctor and explained my symptoms, they took me off all SSRI's, and in a rage, I quit the hospital myself. Ever since I feel like I'm recovering. There hasn't been a day since 2015 that I felt healthy. I have depression, anxiety, hyperventilation episodes, chronic headaches, ticks of the muscles of the neck/head, and rapid heart beat. Now, I'm on 100 mg/day Amitryptiline (Elavil) and 5mg/day Bisoprolol. Luckily, I do not have the adverse reaction to Elavil and it helps me somewhat to cope and get through the day. Now I am wondering: what has happened? Did I have an allergic reaction? Is this even possible for SSRI's and what test can I order to proof this? Was the doctor wrong to not stop the medication immediately? Did anyone else have these kind of reactions and did they ever recover? What is different between modern SSRI and tricyclic ones for which I do not have these reactions? I hope someone can clarify these issues. Thanks in advance for answering!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy